HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
Peer-reviewed Journal Articles, etc >

Paramagnetic instability of small topological superconductors

Files in This Item:
PhysRevB89 184508.pdf1.64 MBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Paramagnetic instability of small topological superconductors
Authors: Suzuki, Shu-Ichiro Browse this author
Asano, Yasuhiro Browse this author →KAKEN DB
Issue Date: 1-May-2014
Publisher: American Physical Society
Journal Title: Physical Review B
Volume: 89
Issue: 18
Start Page: 184508-1
End Page: 184508-7
Publisher DOI: 10.1103/PhysRevB.89.184508
Abstract: The diamagnetism is an essential property of all superconductors. However, we will show that small topological (or unconventional) superconductors can be intrinsically paramagnetic by solving the quasiclassical Eilenberger equation and the Max well equation self-consistently on two-dimensional superconducting disks in weak magnetic fields. Because of the topologically nontrivial character of the wave function, the unconventional superconductors host the zero-energy surface Andreev bound states, which always accompany so-called odd-frequency Cooper pairs. The paramagnetic property of the odd-frequency pairs explains the paramagnetic response of the disks at low temperature.
Rights: ©2014 American Physical Society
Type: article
Appears in Collections:工学院・工学研究院 (Graduate School of Engineering / Faculty of Engineering) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 浅野 泰寛

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University